Extreme value properties of multivariate t copulas

Nikoloulopoulos, Aristidis K, Joe, H and Li, H (2009) Extreme value properties of multivariate t copulas. Extremes, 12 (2). pp. 129-148.

Full text not available from this repository. (Request a copy)

Abstract

The extremal dependence behavior of t copulas is examined and their extreme value limiting copulas, called the t-EV copulas, are derived explicitly using tail dependence functions. As two special cases, the Hüsler–Reiss and the Marshall–Olkin distributions emerge as limits of the t-EV copula as the degrees of freedom go to infinity and zero respectively. The t copula and its extremal variants attain a wide range in the set of bivariate tail dependence parameters.

Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: EPrints Services
Date Deposited: 01 Oct 2010 14:42
Last Modified: 20 Sep 2018 11:31
URI: https://ueaeprints.uea.ac.uk/id/eprint/3646
DOI: 10.1007/s10687-008-0072-4

Actions (login required)

View Item